Loading [MathJax]/jax/output/SVG/config.js
Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1980, Volume 42, Number 1, Pages 37–44 (Mi tmf3718)  

This article is cited in 10 scientific papers (total in 10 papers)

Spontaneous symmetry breaking in an open Friedmann universe

V. G. Lapchinskii, V. A. Rubakov
References:
Abstract: Problem of spontaneous symmetry breaking is studied in the model of self-interacting scalar field with minimal interaction with gravitational field in the external static Friedmann's metric of the open type. It is shown that the symmetry breaking does not occur in the model with the positive square of the mass. In the model with the negative square of the mass the symmetry is restored at early stages of the evolution of the Universe. In the massless model there is the symmetry breaking at sufficiently large scale factors, however when the scale factors are exponentially large, one must go beyond the perturbation theory framework to study the behaviour of the symmetry.
Received: 22.11.1978
English version:
Theoretical and Mathematical Physics, 1980, Volume 42, Issue 1, Pages 23–28
DOI: https://doi.org/10.1007/BF01019255
Bibliographic databases:
Language: Russian
Citation: V. G. Lapchinskii, V. A. Rubakov, “Spontaneous symmetry breaking in an open Friedmann universe”, TMF, 42:1 (1980), 37–44; Theoret. and Math. Phys., 42:1 (1980), 23–28
Citation in format AMSBIB
\Bibitem{LapRub80}
\by V.~G.~Lapchinskii, V.~A.~Rubakov
\paper Spontaneous symmetry breaking in~an~open Friedmann universe
\jour TMF
\yr 1980
\vol 42
\issue 1
\pages 37--44
\mathnet{http://mi.mathnet.ru/tmf3718}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=561001}
\transl
\jour Theoret. and Math. Phys.
\yr 1980
\vol 42
\issue 1
\pages 23--28
\crossref{https://doi.org/10.1007/BF01019255}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1980KA96200004}
Linking options:
  • https://www.mathnet.ru/eng/tmf3718
  • https://www.mathnet.ru/eng/tmf/v42/i1/p37
  • This publication is cited in the following 10 articles:
    1. Flávia Sobreira, Baltazar J. Ribeiro, Ilya L. Shapiro, “Effective potential in curved space and cut-off regularizations”, Physics Letters B, 705:3 (2011), 273  crossref
    2. I. L. Buchbinder, Yu. Yu. Vol'fengaut, “Renormalization group equations and effective action in curved space-time”, Theoret. and Math. Phys., 72:1 (1987), 720–727  mathnet  crossref  mathscinet  zmath  isi
    3. I L Buchbinder, E N Kirillova, S D Odintsov, “The Green functions in curved spacetime”, Class. Quantum Grav., 4:3 (1987), 711  crossref
    4. I. L. Buchbinder, L. I. Tsaregorodtsev, “Green's functions of spinor field in conformally plane space?time”, Soviet Physics Journal, 28:4 (1985), 283  crossref
    5. I. L. Bukhbinder, S. D. Odintsov, “Asymptotes of the effective potential in an external gravitational field”, Soviet Physics Journal, 28:10 (1985), 790  crossref
    6. I. L. Bukhbinder, S. D. Odintsov, “Effective potential in a curved space-time”, Soviet Physics Journal, 27:7 (1984), 554  crossref
    7. A. V. Nesteruk, “Quantum effects of scalar and vector particles with variable mass in homogeneous and isotropic cosmological models”, Soviet Physics Journal, 26:4 (1983), 348  crossref
    8. R. L. Garcia, “Functional evaluation of spontaneous symmetry breaking in an open universe”, Nuov Cim B, 78:2 (1983), 178  crossref
    9. M. D. Pollock, “On the solution to the cosmological horizon problem proposed by Zee”, Phys. Rev. D, 24:4 (1981), 1045  crossref
    10. A. V. Veryaskin, V. G. Lapchinskii, V. A. Rubakov, “Spontaneous symmetry breaking in a closed cosmological Friedmann model”, Theoret. and Math. Phys., 45:3 (1980), 1109–1118  mathnet  crossref  mathscinet  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:543
    Full-text PDF :175
    References:53
    First page:4
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025